Gaussian approximation of mixing random fields

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)153-185
JournalActa Mathematica Hungarica
Volume43
Publication statusPublished - 1984

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Gaussian approximation of mixing random fields. / Berkes, István.

In: Acta Mathematica Hungarica, Vol. 43, 1984, p. 153-185.

Research output: Contribution to journalArticleResearchpeer-review

@article{ec76c0089c8e4afc97a262c4feed6384,
title = "Gaussian approximation of mixing random fields",
author = "Istv{\'a}n Berkes",
year = "1984",
language = "English",
volume = "43",
pages = "153--185",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",

}

TY - JOUR

T1 - Gaussian approximation of mixing random fields

AU - Berkes, István

PY - 1984

Y1 - 1984

M3 - Article

VL - 43

SP - 153

EP - 185

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

ER -